Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Optimal L (2) Extension and Siu's Lemma 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1289-1296
Authors:  Zhou, Xiang Yu;  Zhu, Lang Feng
Favorite  |  View/Download:8/0  |  Submit date:2018/10/07
Optimal L-2 extension  Siu's lemma  strong openness  multiplier ideal sheaf  plurisubharmonic function  
Strong openness of multiplier ideal sheaves and optimal L-2 extension 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 6, 页码: 967-976
Authors:  Guan, Qi'An;  Zhou, XiangYu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
strong openness conjecture  plurisubharmonic function  multiplier ideal sheaf  optimal L-2 extension theorem  
strongopennessofmultiplieridealsheavesandoptimall2extension 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 6, 页码: 967
Authors:  Guan Qian;  Zhou Xiangyu
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Effectiveness of Demailly's strong openness conjecture and related problems 期刊论文
INVENTIONES MATHEMATICAE, 2015, 卷号: 202, 期号: 2, 页码: 635-676
Authors:  Guan, Qi'an;  Zhou, Xiangyu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
A proof of Demailly's strong openness conjecture 期刊论文
ANNALS OF MATHEMATICS, 2015, 卷号: 182, 期号: 2, 页码: 605-616
Authors:  Guan, Qi'an;  Zhou, Xiangyu
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30